By Topic

Reachability and controllability of discrete-time linear periodic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
S. Bittanti ; Politecnico di Milano, Milano, Italy ; P. Bolzern

In this paper, we consider discrete-time linear systems with periodic coefficients. Two necessary and sufficient conditions for complete controllability and reachability are given. The conditions are stated in terms of the reachability Gramian and hold for both reversible and nonreversible systems.

Published in:

IEEE Transactions on Automatic Control  (Volume:30 ,  Issue: 4 )